# SDR UALA2011102405757

- Difficulty date: October 21, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,350 hours, 14,098 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 18
- Condition: Seized
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK INOPERATIVE.  ACM SEIZED, REPLACED RT ACM, OPS NORMAL.
